# SDR CA050311005

- Difficulty date: March 11, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 6,512 hours
- Engine: Pwa PT6A114
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6D114
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKEOFF AND CLIMB OUT PILOT REPORTED A CHANGE IN THE SOUND OF THE ENGINE.  AIRCRAFT RETURNED. PILOT REPORTED ENGINE INDICATION NORMAL, NO ENGINE PERFORMANCE ABNORMALITIES. MAINTENANCE INSPECTED THE ENGINE OIL FILTER, NO FINDINGS, ENGINE WAS RUN WITH NO FAULTS FOUND. SUSPECT THE ENGINE INERTIAL SEPARATOR NOT STOWED CORRECTLY CAUSING INTAKE AIR DISTURBANCE. AIRCRAFT HAS BEEN RETURNED TO SERVICE.
